# SDR 3641204

- Difficulty date: December 29, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 340B347
- Aircraft time: 22,309 hours, 23,232 cycles
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CHIP DETECTOR LIGHT ILLUMINATED IN FLIGHT.
